# SDR 02FDEA00666

- Difficulty date: September 18, 2002
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 13,134 hours, 6,474 cycles
- Engine: Ge CF680
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Condition: Malfunctioned
- Location: Cockpit Seat
- Part time: 10,144 hours, 5,179 cycles
- Component: Seat
- Component part number: 3A2180007011
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LANDING AT EWR, AT TOUCHDOWN CAPT'S SEAT RETRACTED FULL DOWN ALL BY IT'S SELF.  AFTER TAXI IN SEAT SEEMS TO HOLD OK.  WIGGLED VERTICAL HANDLE WHILE IN THE UP POSITION AND SEAT WENT RIGHT DOWN TO FULL DOWN.  VERIFIED PROBLEM.  MAYBE HANDLE CAN BE ADJUSTED.
